# SDR HYIA20130308002

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: 402C0468
- Aircraft time: 22,370 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 52111732
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, CRACKS WERE NOTED IN THE FORWARD AND AFT SPAR WEBS ON THE REAR SPAR. DAMAGE WAS LOCATED AT FLOOR SUPPORT ATTACH POINTS. ENGINEERING WAS REQUESTED AND RECEIVED AND REPAIRS ARE CURRENTLY UNDERWAY.
